Countable rings with ACC on annihilators
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 527-534
Printed September 1, 2005
Yasuyuki Hirano and Hong Kee Kim
Okayama University, Gyeongsang National University
Abstract : We consider countable rings with ascending chain condition on right annihilators. We determine the structure of a countable right p-injective Baer ring, a countable semiprime quasi-Baer ring and a countable quasi-Baer biregular ring.
Keywords : countable ring, ascending chain condition on annihilators
MSC numbers : 16P60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd